On the Congruence Class Modulo Prime Numbers of the Number of Rational Points of a Variety - Archive ouverte HAL Access content directly
Journal Articles International Mathematics Research Notices Year : 2018

On the Congruence Class Modulo Prime Numbers of the Number of Rational Points of a Variety

Lucile Devin

Dates and versions

hal-03345849 , version 1 (15-09-2021)

Identifiers

Cite

Lucile Devin. On the Congruence Class Modulo Prime Numbers of the Number of Rational Points of a Variety. International Mathematics Research Notices, 2018, 2018 (14), pp.4450-4479. ⟨10.1093/imrn/rnx028⟩. ⟨hal-03345849⟩
13 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More